# SDR UIEA2020041000727

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,911 hours, 17,523 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 1 MESSAGE.( TRANSFERRED TO MDDR 126865 AS PER MEL 26-11-01-01, CAT "C".   LP 1189807: T/S PER FIM 26-11 FT 804 TO STEP SHEET 5 BLOCK 110. PER FIM SYSTEM IS OK, THIS CLOSES MDDR #126865, MCC NOTIFIED. PLACARDS REMOVED.   )
